On extremal density theorems for linear forms

Joel Spencer, RL Graham, HS Witsenhausen

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

Original languageEnglish (US)
Title of host publicationNumber theory and algebra
PublisherAcademic Press
Pages103-107
StatePublished - 1977

Cite this

Spencer, J., Graham, RL., & Witsenhausen, HS. (1977). On extremal density theorems for linear forms. In Number theory and algebra (pp. 103-107). Academic Press.

On extremal density theorems for linear forms. / Spencer, Joel; Graham, RL; Witsenhausen, HS.

Number theory and algebra. Academic Press, 1977. p. 103-107.

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

Spencer, J, Graham, RL & Witsenhausen, HS 1977, On extremal density theorems for linear forms. in Number theory and algebra. Academic Press, pp. 103-107.
Spencer J, Graham RL, Witsenhausen HS. On extremal density theorems for linear forms. In Number theory and algebra. Academic Press. 1977. p. 103-107
Spencer, Joel ; Graham, RL ; Witsenhausen, HS. / On extremal density theorems for linear forms. Number theory and algebra. Academic Press, 1977. pp. 103-107
@inbook{5119795f0a804d35a5b3e66071f75e60,
title = "On extremal density theorems for linear forms",
author = "Joel Spencer and RL Graham and HS Witsenhausen",
year = "1977",
language = "English (US)",
pages = "103--107",
booktitle = "Number theory and algebra",
publisher = "Academic Press",

}

TY - CHAP

T1 - On extremal density theorems for linear forms

AU - Spencer, Joel

AU - Graham, RL

AU - Witsenhausen, HS

PY - 1977

Y1 - 1977

M3 - Chapter (peer-reviewed)

SP - 103

EP - 107

BT - Number theory and algebra

PB - Academic Press

ER -